# SDR MASA2020111610625

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 15260
- Aircraft time: 33,375 hours, 26,118 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG DOWN RETRACT AFTER T/O, GEAR DISAGREE WARNING, ADJUSTED SENSOR PX22.
